# SDR BJNA961113

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 1A16531
- Condition: Corroded
- Location: Lt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURIGN A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL THE LEFT WING INBD MID FLAP TRAILING EDGE WAS FOUND WITH DELAMINATION IN TWO PLACES 16 INCHES AT THE OUTBOARD EDGE AND 6 INCHES AT PREVIOUS REPAIR AT INBOARD EDGE.  CUT OUT CORRODED HONEY COMB COMPOSITE AND REPLACED WITH NEW.  CUT OUT CORRODED SECTION OF SPAR CHORD.  FABRICATED AND INSTALLED REPAIR SECTION IAW AERO CORP FO 96-395 REV IR DATED 11/18/96.  (M)
